New Exact Solutions of Conformable Time-Fractional Bad and Good Modified Boussinesq Equations

Öztürk Z., Sorgun S., Bilgil H., Erdinç Ü.

Journal of New Theory, vol.2021, no.37, pp.8-25, 2021 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 2021 Issue: 37
  • Publication Date: 2021
  • Doi Number: 10.53570/jnt.1018383
  • Journal Name: Journal of New Theory
  • Journal Indexes: TR DİZİN (ULAKBİM)
  • Page Numbers: pp.8-25
  • Kayseri University Affiliated: No